# SDR E4EB2015121103

- Difficulty date: June 4, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD SPAR UPPER FLANGE HAS A DAMAGED FASTENER HOLE AT APPROX XFS 188.750.  GAINED ACCESS.  REAMED HOLE TO ROUND.  PERFORMED HFEC SURFACE & OPEN HOLE INSPECTION.  INSTALLED 2 EACH FREEZE PLUGS IAW EA 008-5720-38-A6015.
